| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all the results obtained.The expected fasting blood glucose test result range is 110-121mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 03/19/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:164mg/dl date: (b)(6) 2018 time:12:36pm fasting.Result 2:131mg/dl date: (b)(6) 2018 time:12:14pm fasting.Result 3:158mg/dl date: (b)(6) 2018 time:11:26am fasting.Result 4:206mg/dl date: (b)(6) 2018 time:11:13am fasting.